Department of Mathematics, Mathematics
Belyi's theorem in characteristic two, Y. Sugiyama, S. Yasuda, Compositio Math., 2020, 156, 325-339.
First and second K-groups of an elliptic curve over a global field of positive characteristic, S. Kondo, S. Yasuda, Annales de l’Institute Fourier, 2018, 68, no. 5, 2005-2067.
The l-parity conjecture for abelian varieties over function fields of characteristic p>0, F. Trihan, S. Yasuda, Compositio Math., 2020, 150, Issue 04, 507-522.
Zeta elements in the K-theory of Drinfeld modular varieties, S. Kondo, S. Yasuda, Math. Ann., 2012, 354, 529-587.
Non-negativity of the Fourier coefficients of eta products associated to regular systems of weights, S. Yasuda, Publ. RIMS, Kyoto Univ., 2010, 46, Issue 3, 549-563.